A note on Jordan rings of quotients

Pedro Jimenez Garijo

Annales scientifiques de l'Université de Clermont. Mathématiques (1991)

  • Volume: 97, Issue: 27, page 139-142
  • ISSN: 0249-7042

How to cite

top

Jimenez Garijo, Pedro. "A note on Jordan rings of quotients." Annales scientifiques de l'Université de Clermont. Mathématiques 97.27 (1991): 139-142. <http://eudml.org/doc/80581>.

@article{JimenezGarijo1991,
author = {Jimenez Garijo, Pedro},
journal = {Annales scientifiques de l'Université de Clermont. Mathématiques},
keywords = {finite JBW-algebra; Jordan regular ring; common multiple property; total Jordan ring of quotients},
language = {eng},
number = {27},
pages = {139-142},
publisher = {UER de Sciences exactes et naturelles de l'Université de Clermont},
title = {A note on Jordan rings of quotients},
url = {http://eudml.org/doc/80581},
volume = {97},
year = {1991},
}

TY - JOUR
AU - Jimenez Garijo, Pedro
TI - A note on Jordan rings of quotients
JO - Annales scientifiques de l'Université de Clermont. Mathématiques
PY - 1991
PB - UER de Sciences exactes et naturelles de l'Université de Clermont
VL - 97
IS - 27
SP - 139
EP - 142
LA - eng
KW - finite JBW-algebra; Jordan regular ring; common multiple property; total Jordan ring of quotients
UR - http://eudml.org/doc/80581
ER -

References

top
  1. 1 P. Ara and P. Menal, On regular rings with involution, Arch. Math.42 (1984), 126-130. Zbl0534.16008MR751482
  2. 2 S.K. Berberian, Baer *-rings, Die Grundlehren der Math. Wissenschften, Band 195, Springer-Verlag, Berlin and New York, 1972. Zbl0242.16008MR429975
  3. 3 S.K. Berberian, The regular ring of a finite AW* -algebra, Ann. Math.65 (2) (1957), 224-240. Zbl0085.09904MR84743
  4. 4 I. Hafner, The regular ring and the maximal ring of quotients of a finite Baer *-ring, Michigan Math. Journal21 (1974), 153-160. Zbl0313.16015MR342552
  5. 5 H. Hanche-Olsen and E. Stormer, Jordan Operator Algebras, Pitman, 1984. Zbl0561.46031MR755003
  6. 6 D. Handelman, Finite Rickart C*-algebras and their properties, Studies in Analysis, Adv. in Math. Suppl. Studies4 (1979), 171-196. Zbl0511.46054MR546806
  7. 7 N. Jacobson, Structure and representations of Jordan algebras, Amer. Math. Soc. Colloq. Publ.39, Providence, Rhode Island, 1968. Zbl0218.17010MR251099
  8. 8 N. Jacobson, K. McCRIMMON and M. Parwathi, Localization of Jordan algebras, Comm. Algebra6 (9) (1978), 911-958. Zbl0394.17009MR573092
  9. 9 P. Jimenez and A. Rodriguez, The Jordan regular ring associated to a finite JBW-algebra, J. Algebra110 (1987), 56-73. Zbl0623.46032MR904181
  10. 10 S. Montgomery, Rings of quotients for a class of special Jordan rings, J. Algebra31 (1974), 154-165. Zbl0285.17011MR374203
  11. 11 E.S. Pyle, The regular ring and the maximal ring of quotients of a finite Baer *-ring, Trans. Amer. Math. Soc.203 (1975), 201-213. Zbl0273.16011MR364338
  12. 12 E.I. Zel'manov, On Goldie Theory in Jordan rings, Sibirsk. Math. Zh.28(1987), 44-52 and 29(1988), 68-74. Zbl0638.17012MR928338

NotesEmbed ?

top

You must be logged in to post comments.